advertisement
Question
Posted by: panelbeated | 2007/06/11

rymathoid arthritis and hemophelia

my son who is only 13, has rhymatoid arthritis. he's receiving treatment for it. he is also allergic to almost everything but luckily doesn't need any treatment. he has some bleading from his nose, normally one nostril at a time, which concerns me greatly because it happens at night; even in the middle of winter. the bleading started before he was diagnosed with rhymatoid arthritis. luckily he doesn't blead a lot and it doesn't continue for long. he gets some nose sprays and ointment for this. this is not hemophilia, is it? please tell me it's not and that there is no connection between the two. help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Panelbeated
No this is not a sign of hemophilia - he may just have a vein in his nose that is very friable - let your GP have a look. If he is taking EPA and DHA (fish oil) this can cause nose bleeds (because of reduced blood clotting), and some of the anti-inflammatories can also make blood thinner.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: panelbeated | 2007/06/15

Thanks doc. someone mentioned that i suggest to the gp that he burn the veins in his nose; which was done this wednesday and he's stopped bleading. he had some pain that side of his face but seems to be ok this morning. he was also given some gel. and no doc, he isn't taking any fish oil. he takes only methotraxate, folic acid and napflam. thanks for your help.

Reply to panelbeated

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement